# SDR AALA20161022001

- Difficulty date: October 22, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 51,853 hours, 25,282 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Part serial: 1098260
- Condition: Odor
- Location: Zone 100
- Part time: 26,004 hours, 11,077 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  THE CREW REPORTED A STRONG ELECTRICAL BURNING SMELL THROUGHOUT THE AIRCRAFT WHEN PACKS TURNED ON WITH POWER TRANSFER FROM EXTERNAL POWER TO APU.  MAINTENANCE ACCOMPLISHED MCM CARD 21-96-01 AND NOTED ODOR FROM RECIRCULATION FAN.  REMOVED AND REPLACED THE RECIRCULATION FAN IAW AMM 21-20-12.  OPERATIONAL CHECK NORMAL.
